# SDR CA140609001

- Difficulty date: June 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-38-112
- Aircraft time: 3,034 hours
- Engine: Lyc O235L2C
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571, APPENDIX G FOUND UNIT WOULD NOT TRANSMIT ON 121.5 MGHZ OR 406 MGHZ FREQUENCY.  UNIT REMOVED FROM SERVICE.
